# SDR WC72002F00002

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N398CW
- Make and model: Cessna 650
- Aircraft serial: 6500098
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Seized
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLAPS WERE STUCK AT 20 DEGREES.  ANY ATTEMPT TO RAISE OR LOWER THEM CAUSED THE 40 AMP FUSE TO BLOW.  SUBSEQUENT INVESTIGATION REVEALED THAT THE FLAP MOTOR HAD A SEIZED BEARING AT THE TELEFLEX DRIVE ON ONE END.  IT WAS NOTED THAT A FUSELAGE DRAIN WAS LOCATED ABOVE THE MOTOR AND FOILET WATER HAD BEEN LEAKING ONTO THE MOTOR AND WAS ALLOWED TO ENTER THE BEARING CAUSING SEVERE CORROSION.
